MathSciNet Relay Station
MathSciNet bibliographic data
MR1296557 22E46
Bouaziz, Abderrazak Intégrales orbitales sur les groupes de Lie réductifs. (French) [Orbital integrals on reductive Lie groups] Ann. Sci. École Norm. Sup. (4) 27 (1994), no. 5, 573–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement